# SDR CALA2022100302646

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 79,200 hours, 9,314 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: NA
- Condition: Peeling
- Location: L Wing Le Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} -PANEL 511AB HAS PEALING REPAIR TAPE ON INNER SURFACE INSPECTED AREAS FOR REPAIR TAPE INSTALLATION OK TO INSTALL INSPECTED REPAIR OK TO INSTALL REPAIR REMOVED LOOSE TAPE AND CLEANING PANEL 511AB REF SRM 51-70-14 PANEL 511CB TAPED AND SEALED, REF SRM 51-70-14 REPAIRED PANEL IN REF TO SRM 51-70-14 INSPECTIONS ACP IN ABOVE STEPS
